# SDR GTIA2022031036316

- Difficulty date: March 10, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 20,174 hours, 8,644 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST OPEN REQUIRES SERVICING-SERVICED L2 DOOR ASSIST OPEN IAW AMM 52-22-00
